# SDR FDEA202109112289

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 6,309 hours, 2,967 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16128A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

L HYD QTY ZERO IN FLIGHT. HAD A SLOW LEAK AT CRUISE THAT TOOK ABOUT 50 MINUTES TO REACH ZERO.  SUBSEQUENTLY WE GOT L HYD SYS PRESS. COMPLIED WITH QRH AND SHUT DOWN LH SYSTEM.   FOUND VERTICLE STAB HYD MANIFOLD TO BE LEAKING FROM UNION ITEM 45 IN A/C IPC 27-21-56-  01. REMOVED AND REPLACED PACKING PART NUMBER NAS1612-8A PER 20-10-19 AND 20-11-00-  2.   SERVICED LEFT HYD SYSTEM PER 12-12-01. LEAK CHECKED NO LEAKS NOTED. QTY STAYED   THE   SAME THROUGHOUT PRESSURIZATION AND CYCLED FLIGHT CONTROLS NO HYD QTY LOST.
